# SDR SIMA20141204011

- Difficulty date: December 4, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,114 hours, 23,442 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 14521915001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB RIB 2 CRACKED.  ACCOMPLISHED REPAIR OF RT STAB RIB 2 IAW ERS-EM-55MR-210.
